# SDR GLBA2001164

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 11,485 hours, 15,045 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 1013800213
- Part serial: 2256
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WOULD NOT PRESSURIZE CABIN ON CLIMB OUT, REPLACED SOLENOID VALVE OPS CHECKED SYSTEM SATISFACTORY
